NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

" I am 30yrs old I injected irondextra injection an d Dr inject me in my hand an about 4 of my nerves b come black pls wat can I do"

    User Avatar
    A 30 years year old male asked:
    8 months ago
    I am 30yrs old I injected irondextra injection an d Dr inject me in my hand an about 4 of my nerves b come black pls wat can I do
    Dr. oluwadahunsi o answered:
    8 months ago
    So sorry about that. Its one of the sides effects of intravenous injection(injections through the veins). Its called thrombophlebitis inflammation of the walls of the blood vessels usually from the drug given. You need not worry it will clear up by itself. Just focus on getting well.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app